# SDR 06FDEA1247

- Difficulty date: March 27, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-22
- Aircraft serial: 19085
- Aircraft time: 76,054 hours, 55,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1084
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN SKIN, BS 1084, 1" ABOVE STR 2L TO 4" ABOVE STR 4L.  ALL WORK ACCOMPLISHED IAW FED EX EA 7-5330-99514 FOUND TO BE A MAJOR REPAIR
